# SDR SIMA20151130006

- Difficulty date: November 30, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 31,903 hours, 29,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523110401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FRAME NR 10 IS CRACKED BELOW DV WINDOW, LOWER SURROUND STRUCTURE.  INSTALLED NEW LT UPPER FRAME 10 SECTION IAW SRM 51-40-02.
